On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Conv...

MEVLÜT TUNÇ, IBRAHİM KARABAYIR, EBRU YÜKSEL

  Open Access OPEN ACCESS  Peer Reviewed PEER-REVIEWED

On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex

MEVLÜT TUNÇ1,, IBRAHİM KARABAYIR2, EBRU YÜKSEL3

1Mustafa Kemal University, Faculty of Science and Arts, Department of Mathematics, Hatay, Turkey

2The Institute for Graduate Studies in Sciences and Engineering, Kilis 7 Aralk University, Kilis, Turkey

3AGRI Ibrahim Çeçen University, Faculty of Science and Arts, Department of Mathematics, AGRI, Turkey

Abstract

In this paper, the authors achieve some new Hadamard type in- equalities using elementary well known inequalities for functions whose second derivatives absolute values are s-geometrically and geometrically convex. And also they get some applications for special means for positive numbers.

Cite this article:

  • TUNÇ, MEVLÜT, IBRAHİM KARABAYIR, and EBRU YÜKSEL. "On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex." Turkish Journal of Analysis and Number Theory 2.4 (2014): 113-118.
  • TUNÇ, M. , KARABAYIR, I. , & YÜKSEL, E. (2014). On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex. Turkish Journal of Analysis and Number Theory, 2(4), 113-118.
  • TUNÇ, MEVLÜT, IBRAHİM KARABAYIR, and EBRU YÜKSEL. "On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex." Turkish Journal of Analysis and Number Theory 2, no. 4 (2014): 113-118.

Import into BibTeX Import into EndNote Import into RefMan Import into RefWorks

Cite This Article: MEVLÜT TUNÇ, IBRAHİM KARABAYIR, and EBRU YÜKSEL, “On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex.” Turkish Journal of Analysis and Number Theory, vol. 2, no. 4 (2014): 113-118. doi: 10.12691/tjant-2-4-2.

1. Introduction

Let be a convex mapping defined on the interval I of real numbers and , with . The following double inequalities:

hold. This double inequality is known in the literature as the Hermite-Hadamard inequality for convex functions.

In recent years many authors established several inequalities connected to this fact. For recent results, refinements, counterparts, generalizations and new Hermite-Hadamard-type inequalities see [5-9][5].

In this section we will present definitions and some results used in this paper.

Definition 1. Let I be an interval in : Then is said to be convex if

(1.1)

for all x,y∈I and t∈ [0,1].

Definition 2. [5] Let . A function is said to be s-convex in the second sense if

(1.2)

for all and .

It can be easily checked for s = 1, s-convexity reduces to the ordinary convexity of functions defined on .

Recently, in [12], the concept of geometrically and s-geometrically convex functions was introduced as follows.

Definition 3. [12] A function is said to be a geometrically convex function if

(1.3)

for all and .

Definition 4. [12] A function is said to be a s-geometrically convex function if

(1.4)

for some , where and .

If s = 1, the s-geometrically convex function becomes a geometrically convex function on.

Example 1. [12] Let ; , , , and then the function

(1.5)

is monotonically decreasing on (0,1]. For , we have

(1.6)

Hence, is s-geometrically convex on (0,1] for .

2. Hadamardfis Type Inequalities

In order to prove our main theorems, we need the following lemma [1, 3].

Lemma 1. [1, 3] Let be twice differentiable mapping on , with and is integrable on [a,b], then the following equality holds:

(2.1)

A simple proof of this equality can be also done integrating by parts twice in the right hand side. The details are left to the interested reader.

The next theorems gives a new result of the upper Hermite-Hadamard inequality for s-geometrically and geometrically convex functions.

Theorem 1. Let be twice differentiable mapping on , with and is integrable on [a,b] and . If is s-geometrically convex and monotonically decreasing on [a,b]; and then the following inequality holds:

(2.2)

where

(2.3)

Proof. Since is a s-geometrically convex and monotonically decreasing on [a,b], from Lemma 1, we get

If

(2.4)

When , by(2.4), we get

which completes the proof.

Theorem 2. Let f be differentiable on , a,b∈I with and and . If is s-geometrically convex and monotonically decreasing on [a,b] for and ; then

(2.5)

where

Proof. Since is a s-geometrically convex and monotonically decreasing on [a,b], from Lemma 1 and the well known Hölder inequality, we have

(2.6)

If , by (2.4), we obtain

(2.7)

and then from (2.6)-(2.7), (2.8) holds.

(2.8)

where . We have to note that, the Beta and Gamma Functions (see [1]), are described respectively, as follows.

and

are used to evaluate the integral

Using the proprieties of Beta function, that is, and , we can achieve that

where , which completes the proof.

Corollary 1. Let be differentiable on , with and . If is s-geometrically convex and monotonically decreasing on [a,b] for and , then

i) When , one has

where

ii) If we take in (2.5), we have for geometrically convex, one has

Theorem 3. Let be twice differentiable on , with and and . If is s-geometrically convex and monotonically decreasing on [a,b], for and , then

(2.9)

where α (u,v) is same with above (2.3).

Proof. Since is a s-geometrically convex and monotonically decreasing on [a,b], from Lemma 1 and the well known power mean integral inequality, we have

When , by (2.4), we get

which completes the proof.

Theorem 4. Let be twice differentiable on , with and and . If is s-geometrically convex and monotonically decreasing on [a,b] for with and , then

where α(u,v) is same with above (2.3) and

Proof. Since is a s-geometrically convex and monotonically decreasing on [a,b], from Lemma 1, we have

(2.10)

for all . Using the well known inequality , on the right side of (2.10), we get

When , by (2.4), we get

and then, we have

We have to note that, using the Beta and Gamma Functions and evaluating the integral, we get

And, using the proprieties of Beta function, that is, and , we achieve

Where , which completes the proof.

3. Applications to Special Means for Positive Numbers

Let

be the arithmetic, logarithmic, generalized logarithmic means for a, b > 0 respectively.

Proposition 1. Let . Then, we have

Proof. The assertion follows from Theorem 1 applied to s-geometrically convex mapping .

Proposition 2. Let , and . Then, we have

Proof. The assertion follows from Theorem 2 applied to s-geometrically convex mapping .

Proposition 3. Let , and . Then, we have

In here, and we can write this; if and , and if and .

Proof. The assertion follows from Theorem 3 applied to s-geometrically convex mapping .

Proposition 4. Let Let ; and . Then, we have

In here, and we can write this; if and d , and if and .

Proof. The assertion follows from Theorem 4 applied to s-geometrically convex mapping .

References

[1]  M. Alomari, M. Darus, S. S. Dragomir: New inequalities of Hermite-Hadamard type for func-tions whose second derivatives absolute values are quasi-convex, Tamkang J. Math., Vol. 41 No. 4 (2010/12), 353-359.
In article      
 
[2]  S.S. Dragomir, R.P. Agarwal: Two inequalities for differentiable mappings and applicationsto special means of real numbers and to trapezoidal formula. Appl Math Lett, Vol. 11 No: 5, (1998) 91.95.
In article      
 
[3]  Hermite-Hadamard in-equalities and applications, RGMIA monographs, Victoria University, 2000. [Online: http://www.staff.vu.edu.au/RGMIA/monographs/hermite-hadamard.html].
In article      
 
[4]  J. Hadamard: Étude sur les propriétés des fonctions entières et en particulier d.une function considerée par Riemann, J. Math Pures Appl., 58, (1893) 171. 215.
In article      
 
[5]  H. Hudzik and L. Maligranda: Some remarks on s-convex functions, Aequationes Math., Vol. 48 (1994), 100-111.
In article      CrossRef
 
[6]  İ. İscan, Some New Hermite-Hadamard Type Inequalities for Geometrically Convex Functions, Mathematics and Statistics, 1 (2): 86-91, 2013.
In article      
 
[7]  İ. İscan, On Some New Hermite-Hadamard type inequalities for s-geometrically convex functions, International Journal of Mathematics and Mathematical Sciences, Volume 2014 (2014), Article ID 163901, 8 pages.
In article      
 
[8]  D. S. Mitrinovi´c, J. Peµcari´c and A. M. Fink: Classical and new inequalities in analysis, Kluwer Academic, Dordrecht, 1993.
In article      
 
[9]  J. E. Peµcari´c, F. Proschan and Y. L. Tong: Convex Functions, Partial Orderings, and Statistical Applications, Academic Press Inc., 1992.
In article      
 
[10]  M. Tunç: On some new inequalities for convex fonctions, Turk. J. Math. 36 (2012), 245-251.
In article      
 
[11]  B.-Y. Xi, R.-F. Bai and F. Qi: Hermite-Hadamard type inequalities for the m- and (α;m)-geometrically convex functions. Aequationes Math.
In article      
 
[12]  T.-Y. Zhang, A.-P. Ji and F. Qi: On Integral nequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions. Abstract and Applied Analysis.
In article      
 
[13]  T.-Y. Zhang, M. Tunç, A.-P. Ji, B.-Y. Xi: Erratum to. On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions. Abstract and Applied Analysis. Volume 2014, Article ID 294739, 5 pages.
In article      
 
comments powered by Disqus
  • CiteULikeCiteULike
  • MendeleyMendeley
  • StumbleUponStumbleUpon
  • Add to DeliciousDelicious
  • FacebookFacebook
  • TwitterTwitter
  • LinkedInLinkedIn